# SDR ASOA04656

- Difficulty date: August 29, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 601R461041
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FROM ATL-YUL, THE CABIN EMERGENCY LIGHTS ILLUMINATED ON AND OFF TWICE.  SUBSEQUENT TEST OF THE GREEN FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE ALSO.  THE AIRCRAFT LANDED SAFELY IN YUL.  MAINTENANCE FOUND MOISTURE IN THE EMERGENCY FLOOR LIGHT TRACKS AND REMOVED IT.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
